We introduce and investigate some new class of mappings called double fuzzy M-open map and double fuzzy M-closed map in double fuzzy topological spaces. Also, some of their fundamental properties are studied. Moreover, we investigate the relationships between double fuzzy open, double fuzzy θ semiopen, double fuzzy δ preopen, double fuzzy M open and double fuzzy e open and their respective closed mappings.
Sathiyaraj, J.; Vadivel, A.; and Maheshwari, O. U.
On Double Fuzzy M-open Mappings and Double Fuzzy M-closed Mappings,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
2, Article 12.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss2/12